Affordable Access

Publisher Website

Chemotherapy-induced acral erythema

Authors
Journal
Journal of the American Academy of Dermatology
0190-9622
Publisher
Elsevier
Publication Date
Volume
24
Issue
3
Identifiers
DOI: 10.1016/0190-9622(91)70073-b
Disciplines
  • Medicine

Abstract

Abstract Chemotherapy-induced acral erythema has been described in association with several different chemotherapy regimens. We review the literature on this topic and suggest that different mechanisms may be responsible for the clinically heterogeneous array of acral changes.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Chemotherapy-induced acral erythema.

on Acta Dermato Venereologica March 1999

Chemotherapy-induced acral erythema due to Tegafur...

on Acta Dermato Venereologica January 1997

Chemotherapy-induced acral erythema.

on Journal of the American Academ... March 1991

Three cases of chemotherapy-induced acral erythema...

on The Journal of dermatology February 1995
More articles like this..